Gurucharan Singh Saluja

DOI Number
First page
Last page


This paper aims to establish some C using implicit relation in the framework of complete partial metric spaces, and also, to obtain other well-known results as corollaries to the result. The results presented in this paper extend and generalize several results from the existing literature to the setting of more general metric spaces and contraction conditions.  


contraction conditions; contraction conditions; complete partial metric spaces.

Full Text:



bibitem{AKT11} {sc T. Abdeljawad, E. Karapinar {rm and} K. Tas}: textit{Existence and uniqueness of common fixed point partial metric spaces}, Appl. Math. Lett. in press (doi:10.1016/j.aml.2011.05.014).

bibitem{ASS10} {sc I. Altun, F. Sola {rm and} H. Simsek}: textit{Generalized contractions on partial metric spaces}, Topology Appl. {bf 157} (2010), 2778--2785.

bibitem{AE11} {sc I. Altun {rm and} A. Erduran}: textit{Fixed point theorems for monotone mappings on partial metric spaces}, Fixed Point Theory Appl. {bf 2011} (2011), Article ID 508730, 10 pages.

bibitem{AAV12} {sc H. Aydi, M. Abbas {rm and} C. Vetro}: textit{Partial Hausdorff metric and Nadler's fixed point theorem on partial metric spaces}, Topology and Its Appl. {bf 159} (2012), No. 14, 3234--3242.

bibitem{B22} {sc S. Banach}: textit{Surles operation dans les ensembles

abstraits et leur application aux equation integrals}, Fund. Math.

{bf 3} (1922), 133--181.

bibitem{C72} {sc S. K. Chatterjae}: textit{Fixed point theorems

compactes}, Rend. Acad. Bulgare Sci. {bf 25} (1972), 727--730.

bibitem{K69} {sc R. Kannan}: textit{Some results on fixed point

theorems}, Bull. Calcutta Math. Soc. {bf 60} (1969), 71--78.

bibitem{KY11} {sc E. Karapinar {rm and} U. Y$ddot{u}$ksel}: textit{Some common fixed point theorems in partial metric space}, J. Appl. Math. {bf 2011}, Article ID: 263621, 2011.

bibitem{KE11} {sc E. Karapinar {rm and} Inci M. Erhan}: textit{Fixed point theorems for operators on partial metric spaces}, Appl. Math. Lett. {bf 24} (2011), 1894--1899.

bibitem{K} {sc E. Karapinar}: textit{Weak $phi$-contraction on partial metric spaces}, J. Comput. Anal. Appl. (in press).

bibitem{K01} {sc H. P. A. K$ddot{u}$nzi}: textit{Nonsymmetric distances and their associated topologies about the origins of basic ideas in the area of asymptotic topology}, Handbook of the History Gen. Topology (eds. C.E. Aull and R. Lowen), Kluwer Acad. Publ., {bf 3} (2001), 853--868.

bibitem{M92} {sc S. G. Matthews}: textit{Partial metric topology}, Research report 2012, Dept. Computer Science, University of Warwick, 1992.

bibitem{M94} {sc S. G. Matthews}: textit{Partial metric topology}, Proceedings of the 8th summer conference on topology and its applications, Annals of the New York Academy of Sciences, {bf 728} (1994), 183--197.

bibitem{NKRK12} {sc H. K. Nashine, Z. Kadelburg, S. Radenovic {rm and} J. K. Kim}: textit{Fixed point theorems under Hardy-Rogers contractive conditions on $0$-complete ordered partial metric spaces}, Fixed Point Theory Appl. {bf 2012} (2012), 1--15.

bibitem{OV04} {sc S. Oltra {rm and} O. Valero}: textit{Banach's fixed point theorem for partial metric spaces}, Rend. Istit. Mat. Univ. Trieste {bf 36} (2004), 17--26.

bibitem{R71} {sc S. Reich}: textit{Some remarks concerning contraction mappings}, Canad. Math. Bull. {bf 14} (1971), 121--124.

bibitem{S03} {sc M. Schellekens}: textit{A characterization of partial metrizibility: domains are quantifiable}, Theoritical Computer Science, {bf 305(1-3)} (2003), 409--432.

bibitem{V05} {sc O. Vetro}: textit{On Banach fixed point theorems for partial metric spaces}, Appl. Gen. Topology {bf 6} (2005), No. 12, 229--240.

bibitem{W06} {sc P. Waszkiewicz}: textit{Partial metrizibility of continuous posets}, Mathematical Structures in Computer Science {bf 16(2)} (2006), 359--372.

bibitem{YSRI20} {sc M. Younis, D. Singh, S. Radenovi$acute{c}$ {rm and} M. Imdad}: textit{Convergence theorems via generalized contractions and its applications}, Filomat {bf 34(3)} (2020).

bibitem{YSGGR19} {sc M. Younis, D. Singh, D. Gopal, A. Goyal {rm and} M. S. Rathore}: textit{On applications of generalized $F$-contraction to differential equations}, Nonlinear Funct. Anal. Appl. {bf 24(1)} (2019), 155--177.

bibitem{YSP19} {sc M. Younis, D. Singh {rm and} A. Petrusel}: textit{Applications of graph Kannan mappings to the damped spring-mass system and deformation of an elastic beam}, Discrete Dynamics in Nature and Society, vol. {bf 2019}, Article ID 1315387, 9 pages, 2019. (

bibitem{YSG19} {sc M. Younis, D. Singh {rm and} A. Goyal}: textit{A novel approach of graphical rectangular $b$-metric spaces with an application to the vibrations of a vertical heavy hanging cable}, J. Fixed Point Theory Appl. {bf 21(1):33}, (2019).

bibitem{YSAJ19} {sc M. Younis, D. Singh, M. Asadi {rm and} V. Joshi}: textit{Results on contractions of Reich type in graphical $b$-metric spaces with applications}, Filomat {bf 33(17)} (2019), 5723--5735.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)